# SDR DHL2002806511

- Difficulty date: June 24, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110102
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND RT WING T/E LWR PANEL INNER AND EXTERNAL SKIN DELAMINATED BETWEEN XW 5.000 TO XW 33.000.  REMOVED AND REPLACED DELAMINATED PANEL PER SRM 51-3-0 PG 7 AND SRM 51-31 PG 1.
